# SDR SIMA20150509001

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 38,365 hours, 34,373 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014331921
- Part serial: 9907210
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, CAPTAIN SIDE ALTIMETER RED X DISPLAYED.  SELECTED REVERSIONARY ADC AS DIRECTED BY AOM VOL 1 PROCEDURE.  REMOVED SMALL AMOUNT OF WATER FROM PITOT STATIC DRAIN VIA QUICK DISCONNECT IAW AMM 34-13-00.  R & R NR 1 PFD BEZEL IAW AMM 34-22-02.  OPERATIONS CHECKED GOOD IAW AMM 34-22-00 & 34-15-00.
